Estimations pour ¯ dans des domaines non pseudo-convexes
Annales de l'Institut Fourier, Volume 28 (1978) no. 4, pp. 239-254.

We study the domains in C n , Ω, which satisfy (locally) the following estimate:

i,k=1nujz¯kC(¯u+¯*u+u),u𝒟0,1(VΩ¯)

where V is a neighborhood of a point z 0 in the boundary Ω.

The interest of this estimate is that it is used for proving subelliptic estimates. Remark that it is always satisfied by pseudoconvex domains so it is naturally related to the behavior in V of the negative parts of the eigenvalues of the Levi form.

Nous étudions les domaines Ω de C n qui satisfont (localement) à l’estimation suivante :

i,k=1nujz¯kC(¯u+¯*u+u),u𝒟0,1(VΩ¯)

V est un voisinage d’un point z 0 du bord Ω.

L’intérêt de cette estimation réside dans son utilisation pour montrer une estimation sous-elliptique. Remarquons qu’elle est toujours satisfaite par les domaines pseudo-convexes, ce qui rend naturel le fait qu’elle soit liée au comportement dans V des parties négatives des valeurs propres de la forme de Levi.

@article{AIF_1978__28_4_239_0,
     author = {Derridj, Maklouf},
     title = {Estimations pour $\bar{\partial }$ dans des domaines non pseudo-convexes},
     journal = {Annales de l'Institut Fourier},
     pages = {239--254},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {28},
     number = {4},
     year = {1978},
     doi = {10.5802/aif.723},
     zbl = {0377.35057},
     mrnumber = {80b:32021},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.723/}
}
TY  - JOUR
TI  - Estimations pour $\bar{\partial }$ dans des domaines non pseudo-convexes
JO  - Annales de l'Institut Fourier
PY  - 1978
DA  - 1978///
SP  - 239
EP  - 254
VL  - 28
IS  - 4
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.723/
UR  - https://zbmath.org/?q=an%3A0377.35057
UR  - https://www.ams.org/mathscinet-getitem?mr=80b:32021
UR  - https://doi.org/10.5802/aif.723
DO  - 10.5802/aif.723
LA  - fr
ID  - AIF_1978__28_4_239_0
ER  - 
%0 Journal Article
%T Estimations pour $\bar{\partial }$ dans des domaines non pseudo-convexes
%J Annales de l'Institut Fourier
%D 1978
%P 239-254
%V 28
%N 4
%I Imprimerie Durand
%C 28 - Luisant
%U https://doi.org/10.5802/aif.723
%R 10.5802/aif.723
%G fr
%F AIF_1978__28_4_239_0
Derridj, Maklouf. Estimations pour $\bar{\partial }$ dans des domaines non pseudo-convexes. Annales de l'Institut Fourier, Volume 28 (1978) no. 4, pp. 239-254. doi : 10.5802/aif.723. https://aif.centre-mersenne.org/articles/10.5802/aif.723/

[1] Th. Bloom and I. Graham, A geometric characterization of points of type m on real hypersurfaces, J. Diff. Geom., in Press.

[2] M. Derridj, Régularité pour ∂ dans quelques domaines faiblement pseudo-convexes, J. Diff. Geom., in Press. | Zbl: 0435.35057

[3] M. Derridj and D. Tartakoff, Séminaire d'Analyse (P. Lelong), Année 1976, Springer Verlag, n° 578.

[4] K. K. Diederich and J. E. Fornaess, Pseudo-convex domains with real analytic boundary, A paraître.

[5] G. B. Folland and J. J. Kohn, The Neumann problem for the Cauchy Riemann complex, Ann. of Math. Studies, Princ. Univ. Press. | Zbl: 0247.35093

[6] L. Hormander, L2-estimates and existence theorems of the operator, Acta Math., 113 (1965). | MR: 31 #3691 | Zbl: 0158.11002

[7] L. Hormander, Hypoelliptic second order differential equations, Acta Math., 119 (1967). | MR: 36 #5526 | Zbl: 0156.10701

[8] J. J. Kohn, Subellipticity on pseudo-convex domains with isolated degeneracies, Proc. Nat. Acad. Sci., Vol. 71, n° 67. | MR: 50 #7840 | Zbl: 0284.35055

[9] J. J. Kohn, Sufficient conditions for subellipticity on weakly pseudo-convex domains, Proc. Nat. Acad. Sci., vol. 74, n° 6. | MR: 57 #6512 | Zbl: 0349.35011

[10] J. J. Kohn, Pseudo-differential operators and non elliptic problems, C.I.M.E., Stresa (1968).

Cited by Sources: